# SDR DALA1311236801

- Difficulty date: March 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE FRAME DENTED BS 580 AT S24L.  REPAIRED IAW SRM 53-00-07, REPAIR 5, FIG 201.
